MAUDE Adverse Event Report: VYAIRE OY VYAIRE MEDICAL; T-PIECE NEONATAL CIRCUIT

VYAIRE OY VYAIRE MEDICAL; T-PIECE NEONATAL CIRCUIT
Model Number M1091335VS
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The faulty peep valve could delay therapy to patient while clinician switches them out.This would prevent the patient from getting the proper peep flow, thus interrupting therapy.
 
Event or Problem Description
Peep valve faulty.3 circuits used on 2 different panda resuscitators would only provide 3 cmh2o of peep despite turning valve higher and higher.  received medwatch report (b)(4).
 
Additional Manufacturer Narrative
The faulty peep valve could delay therapy to patient while clinician switches them out.This would prevent the patient from getting the proper peep flow, thus interrupting therapy.Supplier informed about the complaint, no further action needed.This is an oem product from mercury medical, hence investigation shall be conducted by the legal manufacturer, task request should be limited to supplier communication.Therefore please reassign it to me as such so that i can perform the task accordingly.
 
Event or Problem Description
Peep valve faulty.3 circuits used on 2 different panda resuscitators would only provide 3 cmh2o of peep despite turning valve higher and higher.  received medwatch report 0700220000-2023-8422.

Brand Name
VYAIRE MEDICAL
Common Device Name
T-PIECE NEONATAL CIRCUIT
Manufacturer (Section D)
VYAIRE OY
kuortaneenkatu 2
helsinki uusimaa, fl FIN-0 0510
FI  FIN-00510
Manufacturer (Section G)
VYAIRE OY
kuortaneenkatu 2
helsinki uusimaa, fl FIN-0 0510
FI   FIN-00510
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key18965564
Report Number3010838917-2024-00200
Device Sequence Number20499670
Product Code BTL
UDI-Device Identifier10190752135680
UDI-Public10190752135680
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM1091335VS
Device Catalogue NumberM1091335VS
Device Lot Number23207
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2024
Supplement Date Received by Manufacturer02/21/2024
Initial Report FDA Received Date03/23/2024
Supplement Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown